Search Results

There are 8861 results for: content related to: Discrete maximum principle based on repair technique for diamond type scheme of diffusion problems

  1. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Article first published online : 20 MAY 2014, DOI: 10.1002/fld.3920

  2. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Article first published online : 5 MAY 2014, DOI: 10.1002/fld.3913

  3. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Article first published online : 14 NOV 2013, DOI: 10.1002/fld.3850

  4. A dimension split method for the incompressible Navier–Stokes equations in three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 5, 20 October 2013, Pages: 409–435, H. Chen, K. Li and S. Wang

    Article first published online : 15 MAY 2013, DOI: 10.1002/fld.3803

  5. A computational methodology for two-dimensional fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 12, 30 August 2014, Pages: 835–859, Jahrul M. Alam, Raymond P. Walsh, M. Alamgir Hossain and Andrew M. Rose

    Article first published online : 20 MAY 2014, DOI: 10.1002/fld.3917

  6. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Article first published online : 19 JUL 2011, DOI: 10.1002/fld.2631

  7. Three-dimensional computation for flow-induced vibrations in in-line and cross-flow directions of a circular cylinder

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 158–185, Norio Kondo

    Article first published online : 29 SEP 2011, DOI: 10.1002/fld.2682

  8. Numerical multiscale methods

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 4, 10 October 2012, Pages: 403–419, A.L.G.A. Coutinho, L.P. Franca and F. Valentin

    Article first published online : 22 NOV 2011, DOI: 10.1002/fld.2727

  9. Shape optimization approaches to free-surface problems

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 11, 20 April 2014, Pages: 818–845, H. Kasumba

    Article first published online : 30 JAN 2014, DOI: 10.1002/fld.3876

  10. A high-order fully explicit flux-form semi-Lagrangian shallow-water model

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 2, 20 May 2014, Pages: 103–133, Paul Aaron Ullrich, Peter Hjort Lauritzen and Christiane Jablonowski

    Article first published online : 19 FEB 2014, DOI: 10.1002/fld.3887

  11. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Article first published online : 10 JUN 2013, DOI: 10.1002/fld.3818

  12. Stability and consistency of nonhydrostatic free-surface models using the semi-implicit θ-method

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 5, 20 June 2013, Pages: 550–582, Sean Vitousek and Oliver B. Fringer

    Article first published online : 21 NOV 2012, DOI: 10.1002/fld.3755

  13. A well-balanced weighted essentially non-oscillatory scheme for pollutant transport in shallow water

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 12, 30 April 2013, Pages: 1566–1587, Gang Li, Jinmei Gao and Qiuhua Liang

    Article first published online : 7 SEP 2012, DOI: 10.1002/fld.3726

  14. Improved total variation diminishing schemes for advection simulation on arbitrary grids

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 3, 30 September 2012, Pages: 359–382, J. Hou, F. Simons and R. Hinkelmann

    Article first published online : 14 NOV 2011, DOI: 10.1002/fld.2700

  15. Accuracy and stability analysis of a second-order time-accurate loosely coupled partitioned algorithm for transient conjugate heat transfer problems

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 2, 20 January 2014, Pages: 113–133, V. Kazemi-Kamyab, A. H. van Zuijlen and H. Bijl

    Article first published online : 23 SEP 2013, DOI: 10.1002/fld.3842

  16. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Article first published online : 13 DEC 2013, DOI: 10.1002/fld.3864

  17. Continuous and discrete adjoints to the Euler equations for fluids

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 135–157, F. Alauzet and O. Pironneau

    Article first published online : 3 OCT 2011, DOI: 10.1002/fld.2681

  18. Some considerations for high-order ‘incremental remap’-based transport schemes: edges, reconstructions, and area integration

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 9, 30 March 2013, Pages: 1131–1151, Paul Aaron Ullrich, Peter Hjort Lauritzen and Christiane Jablonowski

    Article first published online : 23 JUL 2012, DOI: 10.1002/fld.3703

  19. Coupling of finite volume method and thermal lattice Boltzmann method and its application to natural convection

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 200–221, H.B. Luan, H. Xu, L. Chen, Y.L. Feng, Y.L. He and W.Q. Tao

    Article first published online : 10 OCT 2011, DOI: 10.1002/fld.2685

  20. A fictitious domain approach for the Stokes problem based on the extended finite element method

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 2, 20 January 2014, Pages: 73–99, Sébastien Court, Michel Fournié and Alexei Lozinski

    Article first published online : 27 AUG 2013, DOI: 10.1002/fld.3839